Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffering from depression and diabetes. Pain in abdomen and testicular area. Could this be Inguinal hernia?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 474 Questions
1. short term history:
38 years
severe depression (Effexor 300mg)
severe overweight (110kg)
diabetes (Metformine)
working 12h/day - sitting at desk - pain hard to locate in lower abdomen when sitting at desk

2. fact:
testicular torsion 20 years ago (surgery)

3. current issue:
-pain increased during my vacation and has become very similar to the testicular torsion experienced 20 years ago but it is not exactly at that place and not that strong. At least, it gives you an idea of the involved area and type of pain.
-located in the area above and / or next to left testicle (left leg)
-it is possible to manipulate the pain with some left leg movements.
-pain happens after walking (which I am not used to).
-some diarrhea
-bladder feels full when it is not or it does not empty well
-it is important to stress that I walked during my vacation after months of sleeping and sitting at my desk.

4. question:
Could this be an inguinal hernia? (best guess after searching on the Internet)
Any better idea?
Posted Thu, 30 Aug 2012 in Diabetes
Answered by Dr. Pravin Banodkar 6 hours later
Welcome and thanks for your question
I would be pleased to help you with your Question

I would suggest you to book an appointment with the General Surgeon as it looks very much like symptoms of a Hernia . Other idea includes: Cystic growth , Lymph nodes

This can be diagnosed best on clinical examination .
Thanks and take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor